# SDR UPS09654286

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140T013038
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO COMPT BS 1087 RBL 26 INCHES BELOW FLOOR ANGLE SUPPORT FOUND CRACK.  AFT CARGO COMPT BS 1087 RBL 26 INCHES BELOW FLOOR SUPPORT ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
